# SDR SIMA200619805

- Difficulty date: July 16, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 7021170951
- Part serial: 05031526
- Condition: Failed
- Location: Flt Guidance
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR YAW DAMP FAIL WITH YAW DAMP ENGAGED.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROL UNIT, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
